SciELO - Scientific Electronic Library Online

vol.32 issue3Asymptotics for Klein-Gordon equationOn the univalence of certain integral transform author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


AIYUB, M. On some seminormed sequence spaces defined by Orlicz function. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.3, pp.267-280. ISSN 0716-0917.

The sequence space BVa was introduced and studied by Mursaleen [9]. In this paper we extend BVa to BVa (M, p, q,r) on a seminormed complex linear space by using orlicz function. We give various properties and some inclusion relations on this space.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License